MathSciNet Relay Station
MathSciNet bibliographic data
MR1641646 (99j:40013) 40G05 (42A28)
Katsoprinakis, E. S.; Papadimitrakis, M. Extensions of a theorem of Marcinkiewicz-Zygmund and of Rogosinski's formula and an application to universal Taylor series. Proc. Amer. Math. Soc. 127 (1999), no. 7, 2083–2090.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement